# SDR DL72W002093

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 78,851 hours, 53,226 cycles
- Engine: Pwa JT8D15
- Engine time: 71,878 hours, 56,540 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Part time: 71,878 hours, 56,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY ON NB 3 ENGINE DECREASING AT A RATE OF APPROX 1 QUART EVERY 15 MINUTES.  ADDED 18 PINTS OF OIL TO NR 3 ENGINE.  FOUND OIL LINE LEAKING.  REPLACED BOTH O-RINGS, ITEM 75 AND 40 IPC 79-20-00-20 NR 4, 5 AND 6 BREATHER LINE.
